# SDR ALG2003F00020

- Difficulty date: September 27, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: LD
- How discovered: C
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

WHILE HOVERING ONTO THE PARKING PAD, THE PILOT HEARD AN UNUSUAL SOUND FROM THE AIRCRAFT, UPON LANDING THE SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE COMPRESSOR BLADE CAUSED BY A SMALL PIECE OF INTAKE SHELF INGESTED BY THE ENGINE.  THE ENTIRE ENGINE WAS REMOVED AND REPLACED, ALSO THE INTAKE SHELF WAS REPLACED.
